• Aeppli-Bott-Chern-Massey Products, Bigraded Notions of Formality, and Non-Zero Degree Maps 

      [OWP-2022-04] Milivojević, Aleksandar; Stelzig, Jonas (Mathematisches Forschungsinstitut Oberwolfach, 2022-02-15)
      We introduce and study notions of bigraded formality for the algebra of forms on a complex manifold, along with their relation to higher Aeppli-Bott-Chern-Massey products which extend, in an augmented setting, the case of ...
    • Applications of Nijenhuis Geometry III: Frobenius Pencils and Compatible Non-Homogeneous Poisson Structures 

      [OWP-2022-01] Bolsinov, Alexey V.; Konyaev, Andrey Yu.; Matveev, Vladimir S. (Mathematisches Forschungsinstitut Oberwolfach, 2022-01-20)
      We consider multicomponent local Poisson structures of the form $\mathcal P_3 + \mathcal P_1$, under the assumption that the third order term $\mathcal P_3$ is Darboux-Poisson and non-degenerate, and study the Poisson ...
    • Birational Rowmotion on a Rectangle over a Noncommutative Ring 

      [OWP-2022-17] Grinberg, Darij; Roby, Tom (Mathematisches Forschungsinstitut Oberwolfach, 2022-09-20)
      We extend the periodicity of birational rowmotion for rectangular posets to the case when the base field is replaced by a noncommutative ring (under appropriate conditions). This resolves a conjecture from 2014. The proof ...
    • Bounded Weight Modules for Basic Classical Lie Superalgebras at Infinity 

      [OWP-2022-09] Grantcharov, Dimitar; Penkov, Ivan; Serganova, Vera (Mathematisches Forschungsinstitut Oberwolfach, 2022-05-30)
      We classify simple bounded weight modules over the complex simple Lie superalgebras $\mathfrak{sl}(\infty |\infty)$ and $\mathfrak{osp} (m | 2n)$, when at least one of $m$ and $n$ equals $\infty$. For $\mathfrak{osp} (m | ...
    • Characterization of Tropical Planar Curves up to Genus Six 

      [OWP-2022-06] Tewari, Ayush Kumar (Mathematisches Forschungsinstitut Oberwolfach, 2022-03-16)
      We provide new forbidden criterion for realizability of smooth tropical plane curves. This in turn provides us a complete classification of smooth tropical plane curves up to genus six.
    • Convergence and Error Analysis of Compressible Fluid Flows with Random Data: Monte Carlo Method 

      [OWP-2022-15] Feireisl, Eduard; Lukáčova-Medviďová, Mariá; She, Bangwei; Yuan, Yuhuan (Mathematisches Forschungsinstitut Oberwolfach, 2022-08-25)
      The goal of this paper is to study convergence and error estimates of the Monte Carlo method for the Navier-Stokes equations with random data. To discretize in space and time, the Monte Carlo method is combined with a ...
    • Coorbit Spaces and Dual Molecules: the Quasi-Banach Case 

      [OWP-2022-08] Van Velthoven, Jordy Timo; Voigtlaender, Felix (Mathematisches Forschungsinstitut Oberwolfach, 2022-05-27)
      This paper provides a self-contained exposition of coorbit spaces associated with integrable group representations and quasi-Banach function spaces. It extends the theory in [Studia Math., 180(3):237–253, 2007] to locally ...
    • Deciding Non-Freeness of Rational Möbius Groups 

      [OWP-2022-07] Detinko, Alla; Flannery, Dane; Hulpke, Alexander (Mathematisches Forschungsinstitut Oberwolfach, 2022-03-22)
      We explore a new computational approach to a classical problem: certifying non-freeness of (2-generator, parabolic) Möbius subgroups of SL(2, $\mathbb{Q}$). The main tools used are algorithms for Zariski dense groups and ...
    • Discretization of Inherent ODEs and the Geometric Integration of DAEs with Symmetries 

      [OWP-2022-10] Kunkel, Peter; Mehrmann, Volker (Mathematisches Forschungsinstitut Oberwolfach, 2022-06-08)
      Discretization methods for differential-algebraic equations (DAEs) are considered that are based on the integration of an associated inherent ordinary differential equation (ODE). This allows to make use of any discretization ...
    • Embedding Spaces of Split Links 

      [OWP-2022-13] Boyd, Rachael; Bregman, Corey (Mathematisches Forschungsinstitut Oberwolfach, 2022-08-01)
      We study the homotopy type of the space $\mathcal{E}(L)$ of unparametrised embeddings of a split link $L=L_1\sqcup \ldots \sqcup L_n$ in $\mathbb{R}^3$. Inspired by work of Brendle and Hatcher, we introduce a semi-simplicial ...
    • Local and Global Canonical Forms for Differential-Algebraic Equations with Symmetries 

      [OWP-2022-05] Kunkel, Peter; Mehrmann, Volker (Mathematisches Forschungsinstitut Oberwolfach, 2022-02-21)
      Linear time-varying differential-algebraic equations with symmetries are studied. The structures that we address are self-adjoint and skew-adjoint systems. Local and global canonical forms under congruence are presented ...
    • On a Conjecture of Khoroshkin and Tolstoy 

      [OWP-2022-14] Appel, Andrea; Gautam, Sachin; Wendlandt, Curtis (Mathematisches Forschungsinstitut Oberwolfach, 2022-08-02)
      We prove a no-go theorem on the factorization of the lower triangular part in the Gaussian decomposition of the Yangian's universal $R$-matrix, yielding a negative answer to a conjecture of Khoroshkin and Tolstoy from ...
    • On the Enumeration of Finite $L$-Algebras 

      [OWP-2022-11] Dietzel, Carsten; Menchón, Paula; Vendramin, Leandro (Mathematisches Forschungsinstitut Oberwolfach, 2022-06-29)
      We use Constraint Satisfaction Methods to construct and enumerate finite L-algebras up to isomorphism. These objects were recently introduced by Rump and appear in Garside theory, algebraic logic, and the study of the ...
    • Root Cycles in Coxeter Groups 

      [OWP-2022-16] Hart, Sarah; Kelsey, Veronica; Rowley, Peter (Mathematisches Forschungsinstitut Oberwolfach, 2022-09-15)
      For an element $w$ of a Coxeter group $W$ there are two important attributes, namely its length, and its expression as a product of disjoint cycles in its action on $\Phi$, the root system of $W$. This paper investigates ...
    • Shock-avoiding Slicing Conditions: Tests and Calibrations 

      [OWP-2022-12] Baumgarte, Thomas W.; Hilditch, David (Mathematisches Forschungsinstitut Oberwolfach, 2022-07-19)
      While the 1+log slicing condition has been extremely successful in numerous numerical relativity simulations, it is also known to develop "gauge-shocks" in some examples. Alternative "shockavoiding" slicing conditions ...
    • Some Homological Properties of Borel Type Ideals 

      [OWP-2022-03] Herzog, Jürgen; Moradi, Somayeh; Rahimbeigi, Masoomeh; Zhu, Guangjun (Mathematisches Forschungsinstitut Oberwolfach, 2022-02-01)
      We study ideals of Borel type, including $k$-Borel ideals and $t$-spread Veronese ideals. We determine their free resolutions and their homological shift ideals. The multiplicity and the analytic spread of equigenerated ...
    • Trivial Source Character Tables of SL2(q) 

      [OWP-2022-02] Böhmler, Bernhard; Farrell, Niamh; Lassueur, Caroline (Mathematisches Forschungsinstitut Oberwolfach, 2022-01-28)
      We compute the trivial source character tables (also called species tables of the trivial source ring) of the infinite family of finite groups SL(2,q) over a large enough field of positive characteristic $\ell$ via ...